Translator Disclaimer
march 2019 Abel Convergence of the Sequence of Positive Linear Operators in $L_{p,q}\left( loc\right) $
Nilay Şahin Bayram, Cihan Orhan
Bull. Belg. Math. Soc. Simon Stevin 26(1): 71-83 (march 2019). DOI: 10.36045/bbms/1553047229

Abstract

In this paper, we study a Korovkin type approximation theorem for a sequence of positive linear operators acting from $L_{p,q}\left( loc\right) $ into itself with the use of Abel method which is a sequence-to-function transformation. Using the modulus of continuity for $L_{p,q}\left( loc\right) $ we also give the rate of Abel convergence of these operators.

Citation

Download Citation

Nilay Şahin Bayram. Cihan Orhan. "Abel Convergence of the Sequence of Positive Linear Operators in $L_{p,q}\left( loc\right) $." Bull. Belg. Math. Soc. Simon Stevin 26 (1) 71 - 83, march 2019. https://doi.org/10.36045/bbms/1553047229

Information

Published: march 2019
First available in Project Euclid: 20 March 2019

zbMATH: 07060316
MathSciNet: MR3934081
Digital Object Identifier: 10.36045/bbms/1553047229

Subjects:
Primary: 40A05, 41A25, 41A36

Rights: Copyright © 2019 The Belgian Mathematical Society

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 1 • march 2019
Back to Top